# SDR DXTA2025042203076

- Difficulty date: April 12, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000069
- Aircraft time: 3,212 hours, 1,912 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 707201892
- Part serial: P413
- Condition: Odor
- Location: Zone 100
- Part time: 3,087 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOLLOWING APU START, DETECTED FAINT ODOR OF ATOMIZED OIL IN COCKPIT AND CABIN.  ODOR REMAINED DETECTABLE THROUGHOUT FLIGHT WITH APU OFF.  AFTER LANDING, WITH APU OPERATING AND ENGINES SHUT DOWN, ODOR REMAINED DETECTABLE.  ONCE APU BLEED WAS SELECTED OFF, ODOR FADED AWAY. CORRECTIVE ACTION: REMOVED APU P/N:70720189-2 S/N: P-413 AND INSTALLED CUSTOMER SUPPLIED RENTAL APU P/N:70720189-2 S/N:P-455. OPS CHECKS AND LEAK CHECKS GOOD. ALL WORK PERFORMED IN REF TO CE700 AMM 49-10-00.
